# SDR O2GA2022120190901

- Difficulty date: November 26, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 17,380 hours, 10,825 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Optical Sensor
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO KTEB, FLAPS SELECTED FROM 0* TO 15*, FLAPS FAILED TO EXTEND. CREW FOLLOWED CHECKLIST. EMERGENCY WAS DECLARED, DIVERTED TO SWF AND 0* FLAP LANDING PERFORMED. LANDING WAS UNEVENTFUL. MAINTENANCE CLEANED THE FLAP CONTROL HANDLE OPTICAL SENSORS. GROUND OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
